... anxiety disorder. I have been on pristiq 100mg and Abilify 2mg. I was just put on buspar 15mg? Is this good? Thoughts? What are some the initial side effects you have known?
Do you trust your Dr? That would be my first question because anxiety can be so much worse if we do not have that confidence. That person knows your history and needs much more than anyone online could ever. Also, the side effects will also be unique to you, and more so because there's interaction involved, including other factors such as age, diet, general health, stress triggers, etc. So again, I would encourage you to rethink how you feel about the care you're getting, as again again, it is the first line to our feeling better about feeling better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Aug 2018 • 2 answers
Updated 18 Jan 2015 • 3 answers
Medication - I am going off pristiq 100mg and adding Prozac, how hard is it going to be to wean off?
Updated 2 Feb 2015 • 1 answer
Updated 2 Apr 2015 • 1 answer
Updated 30 Oct 2018 • 2 answers